MAUDE Adverse Event Report: Stryker Medical-Kalamazoo S3 EX - 3005; Bed, AC Powered Adjustable Hospital

Stryker Medical-Kalamazoo S3 EX - 3005; Bed, AC Powered Adjustable Hospital
Catalog Number 3005S3EX
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction

Brand Name
S3 EX - 3005
Common Device Name
Bed, AC Powered Adjustable Hospital
Manufacturer (Section D)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
+1(269)329-2100
MDR Report Key50059653
Report Number0001831750-2026-99405
Device Sequence Number10731096
Product Code FNL
UDI-Device Identifier07613327278309
UDI-Public07613327278309
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3005S3EX
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown